# SDR UPS97825191

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690-1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, EMPENNAGE SKIN CORRODED JUST FWD OF TAIL SKID.  REMOVED AND REPLACED LONGERON 36 STA 1690 TO 1790 IAW DC8 SRM 81-3-0, HOLES ON LONGERON TO BE PICKED UP AND DRILLED ON UPS NR 75 1718 INCLUDE SKIN INSTALLTION.
